# SDR UPS04843541

- Difficulty date: November 19, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 576598937
- Part serial: NONE
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET IN LT WING CENTER L/E NEAR XW371.  REMOVED CRACKED GUSSET REF SRM 51-1-21.   FAB REPLACEMENT FROM SHT 7075T6-.063 REF DWG5769589 AND SRM 51-1-8.  INSTALLED GUSSET REF SRM 51-1-21.
